# SDR UF6A990724

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Left Nacelle
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - SEVERAL WORKING RIVETS ON MOD 4 SKIN OUTBOARD SIDE.  MAINTENANCE REPLACED SKIN AND REPAIRED IAW BAE SRM 51-10-03 AND 51-10-06.  (M)
